# SDR SIMA20170814005

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 32,192 hours, 27,899 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE & FUMES IN THE COCKPIT AND CABIN, IN FLIGHT.  IAW FIM TASK 21-20-00-810-801-A, FOUND THE RECIRCULATION FAN INOPERATIVE.  REMOVED AND REPLACED THE RECIRCULATION FAN IAW AMM 21-24-01. OPS CHECKED GOOD. NO DEFECTS NOTED.  PERFORMED ETN-EM-72-034, OPS CHECKED GOOD, NO DEFECTS NOTED.  ON FURTHER INVESTIGATION, FOUND THAT WHEN OPERATING THE NR 2 PACK OFF, APU BLEED SMOKE AND BURNING ODOR ENTERED THE CABIN.  REMOVED AND REPLACED THE RT ACM IAW AMM 21-51-03.
